MathSciNet Relay Station
MathSciNet bibliographic data
MR2346372 65M06 (35K57 35K65 65M12 65M20)
Cavalli, Fausto; Naldi, Giovanni; Puppo, Gabriella; Semplice, Matteo High-order relaxation schemes for nonlinear degenerate diffusion problems. SIAM J. Numer. Anal. 45 (2007), no. 5, 2098–2119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement